# SDR VNAA202402050006

- Difficulty date: February 5, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N567NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15354
- Aircraft time: 20,614 hours, 18,286 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Canister
- Part number: 6705742577
- Condition: Cracked
- Location: Rh Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN CANISTER WELDED #3 IN , STA. WS148 OF INTERNAL RH FUEL TANK.  CORRECTIVE ACTION: CANISTER WELDED #3 IN , STA. WS148 OF INTERNAL RH FUEL TANK WAS REPAIRED PER REO 670-57-42-577. REV.--
